# SDR AALA201602199011

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 46,611 hours, 26,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261321000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT MLG DOOR ACTUATOR FWD FITTING NEAR ATTACH LUG HAS CRACK INDICATION AT FRAME 43 & Y-400 AT THE KEEL BEAM.  REPLACED FITTING IAW DWG D53370600 & SRM 51-42-11.
